MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Vitrectomy (2643); No Code Available (3191)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that post implant of the intraocular lens (iol) the patient was impacted with decreased visual acuity and myopic outcome after cataract surgery.There was a vitrectomy performed and a suture was placed.Suture was noted as standard procedure for this case.There was no incision enlargement required.The replacement lens was the same model but a lower diopter.The patient was reported to be doing fine when discharged.Visual acuity pre-op (pre-initial implant): 20/40 (with glasses); visual acuity post-op (post-initial implant):20/60; visual acuity post-op (post-replacement):20/25+2.No other information provided.
 
Additional Manufacturer Narrative
Device evaluation: lens is not available for investigation.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search performed on complaints revealed no additional investigation requests for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are(b)(4) and capa (b)(4).

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8694524
Report Number2648035-2019-00637
Device Sequence Number19305092
Product Code HQL
UDI-Device Identifier05050474531871
UDI-Public(01)05050474531871(17)220817
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000280
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer06/17/2019
10/25/2020
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date07/15/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA01/01/2005